JMI cover

Journal of Mathematical Inequalities

Volume: 9

Year: 2015


Issue: 1 (March, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-01 Ya-Zhi Song, Xiao-Qiu Song, Dong-Qing Li, Tian Yue: Berwald type inequality for extremal universal integrals based on (α,m)-concave function 1–15 View View
09-02 Choonkil Park: Additive ρ-functional inequalities and equations 17–26 View View
09-03 Jianbing Su, Xingxing Miao, Huijuan Li: Generalization of Hua's inequalities and an application 27–45 View View
09-04 Takayuki Furuta: Precise lower bound of f(A)-f(B) for A>B>0 and non-constant operator monotone function f on [0,∞) 47–52 View View
09-05 Jiao-Lian Zhao: A completely monotonic function relating to the q-trigamma function 53–60 View View
09-06 Petr Chunaev: Hölder and Minkowski type inequalities with alternating signs 61–71 View View
09-07 Abasalt Bodaghi, Sang Og Kim: Ulam's type stability of a functional equation deriving from quadratic and additive functions 73–84 View View
09-08 Weifeng Xia, Yuming Chu: Optimal inequalities for the convex combination of error function 85–99 View View
09-09 Xiaohui Fu: Some generalizations of operator inequalities 101–105 View View
09-10 Limin Zou, Youyi Jiang: Improved arithmetic-geometric mean inequality and its application 107–111 View View
09-11 Aliaa Burqan, Mona Khandaqji: Reverses of Young type inequalities 113–120 View View
09-12 Sofiya Ostrovska, Ahmet Yaşar Özban, Mehmet Turan: How do singularities of functions affect the convergence of q-Bernstein polynomials? 121–136 View View
09-13 Fugen Gao, Xiaochun Li: Contractions and the spectral continuity for k-quasi-paranormal operators 137–144 View View
09-14 Hong-Ping Yin, Huan-Nan Shi, Feng Qi: On Schurm-power convexity for ratios of some means 145–153 View View
09-15 K. M. Awan, J. Pečarić, Atiq Ur Rehman: Steffensen's generalization of Čebyšev inequality 155–163 View View
09-16 Zoltán Léka: A note on central moments in C-algebras 165–175 View View
09-17 Neven Elezović: Asymptotic inequalities and comparison of classical means 177–196 View View
09-18 Chang-Jian Zhao, Xiao-Yan Li: Inequalities for the mixed discriminants 197–202 View View
09-19 Chao-Ping Chen, József Sándor: Sharp inequalities for trigonometric and hyperbolic functions 203–217 View View
09-20 Xiangxing Tao, Yanlong Shi: Multi-weighted boundedness for multilinear rough fractional integrals and maximal operators 219–234 View View
09-21 Bin Zheng: New generalized 2D nonlinear inequalities and applications in fractional differential-integral equations 235–246 View View
09-22 Deniz Uçar, Ali Deniz: Generalizations of Hölder's inequalities on time scales 247–255 View View
09-23 Vagif S. Guliyev, Aydin S. Balakishiyev: Parabolic fractional maximal and integral operators with rough kernels in parabolic generalized Morrey spaces 257–276 View View
09-24 R. Ch. Mustafayev, T. Ünver: Embeddings between weighted local Morrey-type spaces and weighted Lebesgue spaces 277–296 View View
09-25 K. M. Awan, J. Pečarić, A. Vukelić: Harmonic polynomials and generalizations of Ostrowski-Grüss type inequality and Taylor formula 297–319 View View